# SDR CALA2023100602980

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 65,889 hours, 28,856 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Chafed
- Location: Lh Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR FWD HINGE FWD FACE HAS CHAFFING UNDER BOLT HEAD PER HAECO LCQ NONROUTINE 9294195/22195 REMOVED CHAFED HINGE FITTING LOCATED DRILLED AND INSTALLED NEW H INGE FITTING IAW AIRBUS DRAWING RI 53370500F
